Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 42, NWS Fort Worth, TX

May 10, 2015Eastland County, Erath County, Hood County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 5:06 AM CDT for Eastland County, Erath County, Hood County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 5:06 AM CDT (10:06 UTC)
Expired
May 10, 2015, 9:00 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Eastland County, TX, Erath County, TX, Hood County, TX

The radar

The Dyess AFB radar (KDYX), 83 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2343 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
5.1
Supercell composite
26.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WGUS54 KFWD 101006
FFWFWD
TXC133-143-221-101400-
/O.NEW.KFWD.FF.W.0042.150510T1006Z-150510T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
506 AM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS...
  EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
  ERATH COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 900 AM CDT
    
* AT 504 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN WERE MOVING EAST ACROSS EASTLAND AND ERATH COUNTIES. 
  RUNOFF FROM THESE STORMS WILL EXACERBATE FLOODING AS THEY MOVE 
  EAST INTO HOOD COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STEPHENVILLE...GRANBURY...EASTLAND...CISCO...RANGER...PECAN
  PLANTATION...GORMAN...RISING STAR...LIPAN...OAK TRAIL SHORES...
  HUCKABAY...MORGAN MILL...TOLAR AND CARBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3251 9911 3251 9807 3255 9762 3233 9762
      3233 9778 3211 9822 3226 9855 3210 9888
      3208 9912

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:58 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 10, 3:58 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
358 AM CDT SUN MAY 10 2015

.DISCUSSION...
AN UPPER LEVEL LOW OVER NORTHEASTERN COLORADO WILL CONTINUE TO
MOVE NORTHEAST INTO THE NORTHERN PLAINS THROUGH TONIGHT AND THEN
EAST ACROSS NORTHERN MINNESOTA AND INTO SOUTHERN ONTARIO BY
TUESDAY MORNING. AS THIS HAPPENS...A COLD FRONT WILL MOVE SOUTH
INTO THE NORTHWESTERN PART OF NORTH TEXAS BY MIDNIGHT TONIGHT.
THIS FRONT WILL MOVE THROUGH THE SOUTHEASTERN ZONES BY MONDAY
EVENING.

BEFORE THE FRONT MOVES THROUGH...WE WILL REMAIN IN A VERY MOIST
AND UNSTABLE AIRMASS. EXPECT THUNDERSTORMS THAT WERE APPROACHING
THE WESTERN PART OF THE FORECAST AREA AT 330 AM...TO MOVE EAST
ACROSS THE REGION THIS MORNING. SOME STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED...AND LOCALLY HEAVY RAIN WILL SERVE TO ONLY
EXACERBATE FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM
RAINS OVER THE LAST SEVERAL DAYS. THE PRECIPITABLE WATER WILL BE
1.5 TO NEARLY 2 INCHES...WHICH IS APPROACHING THE 99TH PRECENTILE
FOR THIS TIME OF THE YEAR. HAVE DECIDED TO EXPAND THE FLASH FLOOD
WATCH SOUTHWARD TO INCLUDE AREAS ALONG AND NORTH OF A COMANCHE TO
HAMILTON TO HILLSBORO TO TERRELL TO SULPHUR SPRINGS LINE.

UNFORTUNATELY THIS FRONT WILL NOT DRY US OUT...AND WITH
SOUTHWESTERLY FLOW ALOFT....WE WILL CONTINUE TO HAVE CHANCES
OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE COMING WEEK.
SURFACE WINDS WILL BECOME EASTERLY TUESDAY NIGHT AND SOUTHEASTERLY
WEDNESDAY AFTERNOON. AS A SHORTWAVE APPROACHES...WE SHOULD HAVE
WIDESPREAD SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY.
AFTER THIS SHORTWAVE MOVES TO THE EAST...WE SHOULD SEE ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY.

58

&&

.AVIATION...
/ISSUED 1148 PM CDT SAT MAY 9 2015/
THE CHALLENGES CONTINUES REGARDING CONVECTION AND OCCURRENCE
WHICH MIXING FROM OUTFLOW IS HAVING AN IMPACT ON DELAYING MVFR
CIGS AT DFW METRO TERMINALS. THE METEOROLOGY IS BELOW IN THE
UPDATE...BUT CURRENT WILL CARRY VFR/VCTS WITH TEMPO FOR MVFR VSBYS
AND TSRA THROUGH 08Z AT ALL BUT KDAL AND KAFW. THERE WILL BE A
BRIEF LULL WITH SUBSIDENCE AFTER 09Z AS MVFR CIGS...POSSIBLY TEMPO
IFR CIGS OCCURS AFTER 08Z-09Z ACROSS THE METRO TERMINALS.
AFTERWARD...YET MORE THUNDERSTORMS ARRIVE IN THE 11Z-16Z TIME
FRAME SUNDAY...POSSIBLY LINGER WELL PAST 18Z THOUGH MY CONFIDENCE
IN ANY MODEL GUIDANCE AT THIS POINT IS NEAR ZERO. DO BRING VFR
CIGS/-SHRA/VCTS BACK BY MID AFTERNOON. OTHERWISE...SSE WINDS 10-15
KTS TONIGHT WILL BE SOUTHERLY 15-20 KTS/GUSTY BY SUNDAY AFTERNOON
ONCE AGAIN.

AS FOR WACO...WITHOUT AS MUCH CONVECTIVE INFLUENCE EARLY ON WE
EXPECT MVFR CIGS TO ARRIVE BY NO LATER THAN 07Z. OTHERWISE...ALL
TRENDS WILL BE SIMILAR WITH DFW AFTER 11Z SUNDAY AS SHORTWAVE
MOVES ACROSS WITH WIDESPREAD -SHRA/TSRA. WIND TRENDS ARE SIMILAR
AS WELL.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  67  78  59  73 /  80  70  30  30  50
WACO, TX              82  67  81  60  74 /  70  80  50  60  70
PARIS, TX             80  66  78  58  73 /  70  80  30  20  40
DENTON, TX            80  63  77  56  73 / 100  70  20  20  40
MCKINNEY, TX          79  65  78  57  73 /  70  80  30  20  50
DALLAS, TX            81  67  78  59  75 /  70  80  30  30  50
TERRELL, TX           82  68  80  60  74 /  70  80  40  40  60
CORSICANA, TX         84  68  81  62  74 /  70  80  50  60  60
TEMPLE, TX            83  68  83  61  74 /  70  80  60  60  70
MINERAL WELLS, TX     78  61  76  57  72 / 100  50  20  20  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107-
115>121-129>134-141-143>145.

&&

58/58
Hazardous weather outlook, May 10, 4:26 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT SUN MAY 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
426 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS THROUGH TONIGHT WILL LIKELY RESULT IN
FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE
WEATHER WILL ALSO OCCUR WITH A THREAT FOR LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS MAY
OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY
INCREASE WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT.

In the hours before

Local storm report, May 10, 12:16 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HAIL             3 SW BONO               32.29N  97.39W
05/10/2015  E0.75 INCH       JOHNSON            TX   TRAINED SPOTTER

            JUST SOUTHWEST OF BONO
Local storm report, May 10, 12:32 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     FLASH FLOOD      GRANBURY                32.45N  97.80W
05/10/2015                   HOOD               TX   AMATEUR RADIO

            FLOODING GRANBURY HOLMES ROAD BTWN HWY 377 & HWY 51.
            SOME BUSINESSES FLOODED PEAK ROAD OFF HWY 51 & WEST PEARL
            ST.
Special weather statement, May 10, 12:49 AM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1249 AM CDT SUN MAY 10 2015

TXZ093-100630-
GRAYSON TX-
1249 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON COUNTY UNTIL 130 AM
CDT...

AT 1248 AM CDT...DOPPLER RADAR WAS TRACKING A BAND OF WINDS OVER
SHERMAN...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH LIGHT PRECIPITATION
ASSOCIATED WITH AN ANVIL CLOUD FROM STORMS IN JOHNSON AND HOOD
COUNTIES.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...WHITESBORO...VAN ALSTYNE...HOWE...POTTSBORO...
COLLINSVILLE...GUNTER...TOM BEAN...KNOLLWOOD...DORCHESTER...
EISENHOWER STATE PARK...SOUTHERN LAKE TEXOMA...SOUTHMAYD...TIOGA...
SADLER AND LUELLA.

LAT...LON 3395 9691 3387 9689 3385 9686 3387 9684
      3387 9681 3386 9678 3382 9676 3383 9671
      3392 9666 3389 9663 3389 9658 3385 9663
      3384 9662 3382 9653 3377 9650 3378 9643
      3374 9639 3342 9651 3342 9694
TIME...MOT...LOC 0548Z 238DEG 37KT 3362 9665

CAVANAUGH
Local storm report, May 10, 1:11 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     TSTM WND DMG     CLEBURNE                32.35N  97.40W
05/10/2015                   JOHNSON            TX   EMERGENCY MNGR

            POWER POLE & NUMEROUS LIMBS DOWN AT W HENDERSON AT HIGH
            SCHOOL FOOTBALL STADIUM. CANOPY DOWN AT W HENDERSON &
            RIDGEWAY
Local storm report, May 10, 1:23 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
123 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     CLEBURNE                32.35N  97.40W
05/10/2015                   JOHNSON            TX   EMERGENCY MNGR

            AWNING BLOWN DOWN AT GAS STATION AND TREE SNAPPED ABOUT
            3 FEET FROM THE BOTTOM.
Local storm report, May 10, 1:23 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF EVENT
NATIONAL WEATHER SERVICE FORT WORTH TX
123 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     TSTM WND DMG     CLEBURNE                32.35N  97.40W
05/10/2015                   JOHNSON            TX   EMERGENCY MNGR

            AWNING BLOWN DOWN AT GAS STATION AND TREE SNAPPED ABOUT
            3 FEET FROM THE BOTTOM.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTSevere Thunderstorm WarningFWDEastland40 min
May 9, 7:12 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto63 min
May 9, 7:15 PM CDTTornado Warning Tornado observedFWDErath30 min
May 9, 7:35 PM CDTAreal Flood AdvisoryFWDErath115 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker, Somervell60 min
May 9, 7:45 PM CDTTornado WarningFWDErath, Hood30 min
May 9, 8:17 PM CDTSevere Thunderstorm WarningFWDEastland58 min
May 9, 8:34 PM CDTSevere Thunderstorm WarningFWDErath56 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant65 min
May 9, 9:14 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto61 min
May 9, 9:30 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell60 min
May 9, 9:31 PM CDTFlash Flood WarningFWDErath2 hr
May 9, 9:31 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell60 min
May 9, 10:23 PM CDTSpecial Weather StatementFWDDenton, Grayson37 min
May 9, 10:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 10:42 PM CDTSpecial Weather StatementFWDStephens48 min
May 9, 10:42 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 9, 11:28 PM CDTSpecial Weather StatementFWDTarrant47 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 11:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell63 min
May 9, 11:54 PM CDTFlash Flood WarningFWDEastland, Erath, Hood5 hr
May 10, 12:44 AM CDTSevere Thunderstorm WarningFWDJohnson28 min
May 10, 12:49 AM CDTSpecial Weather StatementFWDGrayson41 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto55 min
May 10, 12:55 AM CDTFlash Flood WarningFWDJohnson3 hr
May 10, 3:39 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland66 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDStephens61 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto73 min
May 10, 4:44 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland23 min
May 10, 5:15 AM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell62 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
May 10, 5:59 AM CDTSpecial Weather StatementFWDJohnson46 min
May 10, 6:01 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 10, 6:12 AM CDTSpecial Weather StatementFWDWise48 min
May 10, 6:31 AM CDTSpecial Weather StatementFWDDenton44 min
May 10, 6:41 AM CDTTornado WarningFWDDenton23 min
May 10, 6:43 AM CDTSevere Thunderstorm WarningFWDDenton40 min
May 10, 6:56 AM CDTAreal Flood AdvisoryFWDCooke, Denton3 hr
May 10, 6:57 AM CDTSpecial Weather StatementFWDDallas48 min
May 10, 6:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 10, 7:02 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
May 10, 7:03 AM CDTSevere Thunderstorm WarningFWDCollin57 min
May 10, 7:14 AM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Johnson46 min
May 10, 7:28 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Grayson, Rockwall3 hr
May 10, 7:37 AM CDTSevere Thunderstorm WarningFWDHill53 min
May 10, 7:45 AM CDTSpecial Weather StatementFWDDallas, Ellis45 min
May 10, 7:48 AM CDTSpecial Weather StatementFWDFannin, Grayson42 min
May 10, 8:02 AM CDTFlash Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson3 hr
May 10, 8:39 AM CDTSpecial Weather StatementFWDEllis, Kaufman51 min
May 10, 8:47 AM CDTRiver Flood WarningFWDDallas16 hr
May 10, 8:57 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis, Hunt, Kaufman, Rockwall48 min
May 10, 9:02 AM CDTAreal Flood WarningFWDErath, Hood3 hr
May 10, 9:28 AM CDTFlash Flood WarningFWDJohnson2 hr
May 10, 9:32 AM CDTRiver Flood WarningFWDDallas56 days
May 10, 9:46 AM CDTSpecial Weather StatementFWDKaufman44 min
May 10, 10:02 AM CDTRiver Flood WarningFWDDallas27 hr
May 10, 10:02 AM CDTRiver Flood WarningFWDNavarro4 days
May 10, 10:02 AM CDTRiver Flood WarningFWDHenderson, Navarro56 days
May 10, 10:22 AM CDTSpecial Weather StatementFWDHunt38 min
May 10, 10:28 AM CDTSpecial Weather StatementFWDDallas47 min
May 10, 10:32 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 10, 10:40 AM CDTRiver Flood WarningFWDDelta, Hopkins41 hr
May 10, 10:46 AM CDTSpecial Weather StatementFWDDenton, Tarrant44 min
May 10, 10:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall41 min
May 10, 11:04 AM CDTFlash Flood WarningFWDCollin, Dallas, Fannin, Grayson3 hr
May 10, 11:04 AM CDTSpecial Weather StatementFWDDelta41 min
May 10, 11:51 AM CDTAreal Flood AdvisoryFWDWise114 min
May 10, 12:04 PM CDTSpecial Weather StatementFWDParker41 min
May 10, 12:07 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise43 min
May 10, 12:40 PM CDTSpecial Weather StatementFWDParker50 min
May 10, 12:45 PM CDTFlash Flood WarningFWDWise5 hr
May 10, 12:59 PM CDTSpecial Weather StatementFWDCooke46 min
May 10, 1:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 10, 1:13 PM CDTFlash Flood WarningFWDCooke, Denton10 hr
May 10, 1:19 PM CDTSpecial Weather StatementFWDDenton41 min
May 10, 1:30 PM CDTSpecial Weather StatementFWDGrayson45 min
May 10, 1:42 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise63 min
May 10, 1:43 PM CDTRiver Flood WarningFWDWise20 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.